diabetes-icon
Thyroid- TSH
I am 26 year old female. i have thyroid for past 10 years. for past 8 months i am using throxine 25mg(half tablet every day) recent profile is T3- 1.04 T4 - 9.40 TSH- 11.55. doctor changed the dosage: thyronorm 25mg on weekdays and 50mg sat,sun is the dosage ok? will there be any side effects? also could you please explain if this is hypothyroidism or hyper? and how to minimise the symptoms!
143 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

You are suffering from hypothyroidism. TSH takes roughly 6 weeks to reflect change after increasing the dosage. You might need to increase dosage further. Levothyroxine is T4 . Your thyroid is not making enough T4 so you need to take suppliment T4.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO